# SDR ASAA2016070817312

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 10,793 hours, 3,530 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU LOST POWER.  SCREEN WENT BLANK FOR 10-15 SECONDS, THEN ALL WARNING LIGHTS ILLUMINATED AND SCREEN CAME BACK TO NORMAL.  ACFT GROUNDED. CAPTAIN'S MCDU OPS NORMAL IAW FIM 34-61 TASK 804.
